# SDR SIMA200631712

- Difficulty date: October 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 15,461 hours, 14,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439005
- Condition: Corroded
- Location: Fuselage
- Part time: 15,461 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND LEFT OUTBOARD  SEAT TRACK BETWEEN FRAMES 19 TO 23 IS CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-10-06.  AIRCRAFT WAS RETURNED TO SERVICE.
